Maximal operator for multilinear singular integrals with non-smooth kernels

Xuan Thinh Duong, Ruming Gong, Loukas Grafakos, Ji Li, Lixin Yan

    Research output: Contribution to journalArticlepeer-review

    36 Citations (Scopus)


    In this article we prove Cotlar's inequality for the maximal singular integrals associated with operators whose kernels satisfy regularity conditions weaker than those of the standard m-linear Calderón-Zygmund kernels. The present study is motivated by the fundamental example of the maximal mth order Calderón commutators whose kernels are not regular enough to fall under the scope of the m-linear Calderón-Zygmund theory; the Cotlar inequality is a new result even for these operators.

    Original languageEnglish
    Pages (from-to)2517-2541
    Number of pages25
    JournalIndiana University Mathematics Journal
    Issue number6
    Publication statusPublished - 2009


    Dive into the research topics of 'Maximal operator for multilinear singular integrals with non-smooth kernels'. Together they form a unique fingerprint.

    Cite this